# SDR ASAA2022101240598

- Difficulty date: October 12, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 66,525 hours, 33,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 787-800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD TRANSITION SHEILD HAS CORR. GROUNDED - YES. REMOVED CORR & CK'D LIMITS FOUND SHEILD TO BE OUT OF LIMITS IAW B737-700 SRM 53-60-15-1A-1 REMOVED & REPLACED SHEILD IAW B737-700 SRM 51-40-02-0G-0.
